# SDR DALA2023040502640

- Difficulty date: April 3, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N357NW
- Make and model: Airbus A320-212
- Aircraft serial: 830
- Aircraft time: 69,865 hours, 32,365 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3257 RIGHT LANDING LIGHT WAS HANGING FROM ITS WIRES FULLY OUT OF PLACE. CORRECTIVE ACTION: R/R RT LANDING LIGHT ASSY PER A320 AMM 33-42 OPS CHK GOOD. (4142974)
